MathSciNet Relay Station
MathSciNet bibliographic data
MR705461 (85d:60129) 60J10
Kelly, F. P. Markovian functions of a Markov chain. Sankhyā Ser. A 44 (1982), no. 3, 372–379.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement